Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Rashes on hand and leg, primrose oil capsule

I am 63 years old and diabetic. I developed prostrate enlargement due to costipation. After medication i am now fine. Since last july i developed rash on my hands between the elbow and wrist and on the legs between the knee and ankle . I took medication like primerose oil capsule and loridon with two creams for application in december 2011. Still i have a slight rash and is scratches. Could you please answer my question.
Asked On : Thu, 15 Mar 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Hi,
It seem that your has developed allergic dermatitis to some contact allergen. Do not apply any home remedies which can aggravate the situation. You can apply cortisone cream and calamine lotion over affected area.

Use a good quality medicated moisturizer for 3 times a day. Protection from direct sunlight is must . For itching you can take benadryl or loratadine by mouth.
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor